MAUDE Adverse Event Report: CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8401
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a clearlink system non-dehp solution set line was "splitting horizontally" which resulted in a leak of an unknown chemotherapy drug.It was further reported that once the line started to split, the blue slide would push the tubing and cause the alarm to go off and when the pump was opened, saline or chemotherapy drug would spill out.This issue was found while attached to the patient.The device was used with flogard pump.The chemotherapy drug was reported as "infliximab, nivolumab or pembrolizumab.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12158998
Report Number1416980-2021-04261
Device Sequence Number4700210
Product Code FPA
UDI-Device Identifier00085412049090
UDI-Public(01)00085412049090
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8401
Device Lot NumberR20E08057
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/12/2021
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(INFLIXIMAB, NIVOLUMAB OR PEMBROLIZUMAB); CHEMOTHERAPY (UNKNOWN); FLOGARD PUMP; NORMAL SALINE; (INFLIXIMAB, NIVOLUMAB OR PEMBROLIZUMAB); CHEMOTHERAPY (UNKNOWN); FLOGARD PUMP; NORMAL SALINE